# SDR UIEA2023033000299

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 107,864 hours, 23,293 cycles
- System (JASC): 2700 · Flight Control System
- Part: Filter
- Part number: NPN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: D

## Discrepancy

"C HYD QTY" EICAS MSG FOLLOWED BY "C HYD PRESS" EICAS MEG DURING TAXI OUT( FOUND #9 SPOILER PCA FILTER CAP PACKING BUSTED . REMOVED AND REPLACED FILTER CAP PACKING PER B767 AMM 27-61-02. LEAK CHECK GOOD. SERVICED CENTER HYD RESERVOIR IAW AMM 12-12-01. NO FURTHER DEFECTS FOUND. )
